MathSciNet Relay Station
MathSciNet bibliographic data
MR1158755 58F15 (58F12 58F13)
Nusse, Helena E.; Tedeschini-Lalli, Laura Wild hyperbolic sets, yet no chance for the coexistence of infinitely many KLUS-simple Newhouse attracting sets. Comm. Math. Phys. 144 (1992), no. 3, 429–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement